# SDR AALA20120509008

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT CREASE ANGLE IS CORRODED AT STATIONS 960 TO 998, RIGHT BUTTLINE 50.  REMOVED AND REPLACED THE CREASE ANGLE PER AARD 51-00-05-1.
